MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL INSERT UC FIXED SIZE 4 / 12 MM

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL INSERT UC FIXED SIZE 4 / 12 MM
Model Number 02.07.0412FUC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After 12 years and 5 months from primary surgery, the patient reported knee instability.The surgeon upsized the liner from 12 mm to 17 mm, and the surgery was successfully completed.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: the insert was revised 12 years after the primary tka due to joint instability.A thicker polyethylene insert was implanted.The available x-ray image shows only that the interarticular space in full extension is wider in the left knee compared with the right knee (which also has a prosthesis).This type of late-onset instability is a well-recognized complication after tka.Over time, soft tissues may stretch or become lax, leading to insufficient ligamentous support.In such cases, replacing the insert with a thicker one to restore proper soft-tissue tension is a standard and appropriate management strategy.Importantly, this issue is not related to any implant defect or malfunction, but rather to the natural evolution of soft-tissue behavior over time following tka.Batch review performed on 18 nov 2025.Lot 124101: (b)(4) items manufactured and released on 31 oct 2017.Expiration date: 2028-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:the surgeon revised the liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL INSERT UC FIXED SIZE 4 / 12 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23669500
Report Number3005180920-2025-01194
Device Sequence Number9699718
Product Code JWH
UDI-Device Identifier07630030817717
UDI-Public07630030817717
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number02.07.0412FUC
Device Lot Number124101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown